Thanks a lot for posting this, it is exaclty what happens to me. I wondered for years why I always get Acne and very low resistance to stress after taking iodine. Turns out everytime you increase your metabolic rate (http://www.arltma.com/Articles/CopperElimDoc.htm) the body begins dumping copper (if you have it stored in your liver). I always backed away from high dose Iodine because of this, but after understanding what is going on, I do this:
Take high dose Iodine (actually it is only 100mcg, but ionic sublingulal...that equals 50, 100mg Lugol IME). after some hours I get the acne, headaches, testicular pain, low resistance to stress (seems high biounavailable copper dumped in the blood). I take sulfur (also ionic sublingual) or/and zinc, taurine and I am able to greatly diminish/eliminate all those symptoms! I can't beleive how good it works. After sulfur, I always get thirsty.
My main problem is chronic hepatitis B.
I would appreciate some help:
1) Doing this will eventually remove the copper from the liver/storage sites and I will get rid of copper toxicity?...Or I just dump it in the blood and afterwards it goes back?
2) If there something else, or other better way to do it?
I was on Dr Wilson's program, it did work as well ( only much slower and gentler) but at a point I could not stomach those synthetic supps anymore (maybe psychological in order not to cure myself). I like that program a lot, I just think the supplements they are using are the old generation (ARL founded long time ago and they did not upgrade the productin line in order to get rid if binders, fillers, no synthetics).
3) I have liver/gallbladder problems, high cholesterol, high estrogen, oily skin (it goes away when I take coffee enemas, taurine, sulfur, liver herbs...when I unblock the bile ducts, I think), hypoglycemia some times, high sexua| desire. All of this is related to copper toxicity, but it seems a vicious cycle and I don't know how to get out. After taking the iodine, for a couple of hours I have "perfect health"...so much energy, feel like the healthies person on earth. But after some time, the same problems reappear.